# SDR SWAA2017081515619

- Difficulty date: July 18, 2017
- Submitted: August 15, 2017
- Operation: Air carrier
- Aircraft: N700GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 27835
- Aircraft time: 68,442 hours, 41,612 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: 141A8512
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E/E BAY DOOR CUTOUT RT WEB CORRODED BETWEEN BS 328 TO 344.   R & R THE WEB IAW SRM AND DWG.
